Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Wysolone causes hair loss

Premium Questions

Dr. Varinder Joshi MD

1. can certain high blood pressure medications/ amlodipine cause hair loss? alternatives meds? 2.can certain diabetes medications/ metformin cause hair loss? alternatives meds?... View answer

Answered by : Dr. Varinder Joshi ( General & Family Physician)
Dr. Aarti Abraham MD

loosing hair View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Ilyas Patel MD

any real cause for this. i eat healthy food. ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Kathy Robinson MD

I AM LOOSING MY HAIR. IM 67 AND THE FIRST OF AUGUST MY HAIR STARTED TO FALL OUT. THE HAIR CHANGED TEXTURE AND AND IT IS NOT OILY I ONLY WASH MY HAIR ONCE A WEEK AND I USE TO WASH IT EVERY DAY. View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr.      Vinay Bhardwaj MD

Dear sir , Today first time i have read several answers on your portal and i am glad to know that some body is really helping human beings it is really very good for all of thanks to you all team for this .Sir my question... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)

Public Forum Discussions

Dr.       Harry Maheshwari MD

hello doctor, i am 28 years old,5 feet & 55 kg woman.I hd lost tremendous hairs from my miidle scalp n m still loosing more. I am really worried about my situation.I had taken homeopathy as well as beauty treatments but... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Hardik Pitroda MD

hair loss from the left side of the scalp and i find less hair regrowth, hence losing the hair ... it increasing. Would like to know its causes !! ... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr. Ilyas Patel MD

is the testosterone level. My boyfriend and I are having sex twice almost everyday. I am afraid that it might cause ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Deepak Sundriyal MD

My Aunt has been found to have a brest cancer & the Doctors have found a tumor in her right brest. After biopsy the doctors found out that this has not be spread to the rest of the body & can be operated. But before the... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)
Dr. Ilyas Patel MD

of my hair when i run my fingers through my hair.. whats the cause of my hairfall? ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

tractional hair loss

Dr. Het Ram Bishnoi MD

Hello, Thanks for the query to H.C.M. Forum. Percocet ( acetoaminophen + oxycodon ) in my opinion don't causes any hairs loss. Good luck. Dr. HET